About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 949141, 15 pages
http://dx.doi.org/10.1155/2012/949141
Research Article

Iterative Algorithms Approach to Variational Inequalities and Fixed Point Problems

1Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan
2Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 21 September 2011; Revised 16 November 2011; Accepted 17 November 2011

Academic Editor: Khalida Inayat Noor

Copyright ยฉ 2012 Yeong-Cheng Liou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yuanheng Wang, “Strong Convergence Theorems for Asymptotically Weak -Pseudo--Contractive Non-Self-Mappings with the Generalized Projection in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher ยท View at Google Scholar